# SDR DALA2021102906688

- Difficulty date: October 30, 2020
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N110DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50029
- Aircraft time: 6,074 hours, 2,792 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE TRACKING LOG. ER/A 588339-14 SECTION I WAS ISSUED FOR A FUSELAGE SKIN AND INTERCOSTAL REPAIR FWD OF FRAME 10 AT BL 5.76R FOLLOW ON ACTION IS REQUIRED. THE REPAIR APPROVAL IS LIMITED TO 12 MONTHS FROM SECTION I ACCOMPLISHMENT. A DAMAGE TOLERANCE EVALUATION (DTE) IS REQUIRED . CONTINUED SERVICE BEYON 12 MONTHS REQUIRES AN ER/A REVISION THAT INCLUDES DTE APPROVAL. TERMINATED LOG PAGE PER ENGINEERING COMMENTS ON LINE 5. (LP# 1644455)
